# SDR 96ZZZW53

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AW
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1134
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1536
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, LOWER AFT FUSELAGE HAS BULGING SKIN AND WITH MISSING AND CRACKED RIVET HEADS AT FS 1536 STRINGER 33 TO 35.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 53-31-00.
